# SDR DALA2018100105806

- Difficulty date: September 27, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 50,742 hours, 23,297 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LP# 0760437) CORROSION FLOOR BEAM -Y765 FRAME 12 TO FRAME 24 AT FORWARD GALLEY AREA (SSI 531189) REPLACED IAW SRM 51-72-11,51-42-11 AND DWG D53110984.
